Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A counterexample in Jacobson radicals

Author: Phillip Schultz
Journal: Proc. Amer. Math. Soc. 122 (1994), 961-964
MSC: Primary 16N20; Secondary 20K10
MathSciNet review: 1260180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A plausible conjecture states that an element of the Jacobson radical of the endomorphism ring of an abelian p-group increases the height of any non-zero element of the socle. I construct a counter-example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16N20, 20K10

Retrieve articles in all journals with MSC: 16N20, 20K10

Additional Information

PII: S 0002-9939(1994)1260180-2
Article copyright: © Copyright 1994 American Mathematical Society